Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hair is thinning due to excessive ejaculation. Suicidal and panic attacks. Help?

I am feeling very guilty of my mistake! i want to suicide as people are making fun of me .I started doing excessive ejaculation from age15 to 17.As when i started at age 15 like 2 to 3 times a day and from age15 i started getting hair fall/thinning! As till 17 i realized that my hair fall has worsen and thought it was due to excessive ejaculation,so i stop this habit immediately.But i had already have a bit severe hair loss! As i went to a doctor who did all test ,the thyroid test and all nutritional test,all were normal.I told that doctor that i used to do excessive ejaculation from age 15 to 17 and my hairfall/thinning started immediately when i started ejaculating! So the doctor said that yes due to excessive ejaculation or frequent masturbation causes high testosterone levels in the body which causes it converting into Dht and so the overload of dht in body has cause you hairloss/thinning As i have became bald from the front and crown at such a young age,I feel that due to my this silly mistake , i have faced this consequences.I asked several other doctors. total 3 doctors told that excessive ejaculation can cause directly to hairloss and eventually balding as it increase testosterone level which is converted to dht which is the main cause of hairloss. So for 6 months i am not studying have drop my semester and i am feeling very guilty due to confusion , that some doctor say it directly cause hairloss with ejaculation! Plz tell me is it true what these several doctor told me or if not true then what is the real theory or connection of this dht ,testosterone and hair loss! PLz sir anyone help me by explaining the real medical evidence as well.I have even when to psychiatrist but my guilt feeling give mepanic attacks.thankyou sir
Asked On : Thu, 31 Jan 2013
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, first of all be sure that masturbation is not the cause of your problem.
all that theory that masturbation leads to excess testosterone and hair loss is baseless.
suicidal tendency due to hair loss ??
due you think it is big enough to commit suicide.
please leave all these thoughts. meet a dermatologist and get a solution.
there are so many new therapies for hair loss.
thank you
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Masturbation is considered as a part of normal human sexual behaviour and is very common among young males in their teenage. It does not have any bad effects on health and does not lead to any medical problems.

Ejaculation is a normal phsiological process and does not result in the increase of testosterone and subsequently hairfall. You have been misinformed.

Some people have many wrong ideas about masturbation - that it causes ill effects on health like nervous weakness, reduced energy, etc or sexual problems like impotence in the future. All this is not true and these are just myths and misconceptions.

Since this fear and anxiety seems to be excessive and resulting in panic attacks and even suicidal ideas, please consult a psychiatrist urgently for help.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor